<  Back to the Polytechnique Montréal portal

The Quadratic Multiknapsack Problem with Conflicts and Balance Constraints

Philippe Olivier, Andrea Lodi and Gilles Pesant

Article (2021)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/46820/
Journal Title: INFORMS Journal on Computing (vol. 33, no. 3)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/ijoc.2020.0983
Official URL: https://doi.org/10.1287/ijoc.2020.0983
Date Deposited: 18 Apr 2023 15:00
Last Modified: 05 Apr 2024 11:47
Cite in APA 7: Olivier, P., Lodi, A., & Pesant, G. (2021). The Quadratic Multiknapsack Problem with Conflicts and Balance Constraints. INFORMS Journal on Computing, 33(3), 949-962. https://doi.org/10.1287/ijoc.2020.0983

Statistics

Dimensions

Repository Staff Only

View Item View Item